# SDR YTRR078435

- Difficulty date: April 16, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N473RT
- Make and model: Bell 206L-3
- Aircraft serial: 51473
- Aircraft time: 5,260 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 8450874
- Condition: Failed
- Location: Gps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS UNIT REPAIRED.  IT REMAINED SERVICEABLE FOR 4 MONTHS FROM THE DATE OF INSTALL THE FAILED AGAIN.
